# SDR CA970505010

- Difficulty date: July 30, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 508103327
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,550 hours, 10,726 cycles
- Component: Landing Gear Ass, Beech, 115810000619
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING LT MAIN GEAR STRUT BOTTOMED OUT.  AIR AND HYDRAULIC FLUID ESCAPED.  INSPECTION REVEALED A CRACK IN THE MAIN OUTER HOUSING OF THE STRUT AT KNEE FITTING BOSS.
